# SDR TSAA20211117003

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED STRINGER CLIP@ STA 727C STR 9L IAW B737-300 SRM REV 125 51-10-02 PARA 8 AND INSTALLED IAW 8737-300 SRM REV 125 51-40-02. AND BOEING DOCUMENTS #65C25228 REV:BK, AND
#65-73746 REV:CK.
